[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Site problem



Dear Laura,
I have been having the same problem just recently and have been doing the same thing you are doing. I dont have an answer for you though, I havent figured out how to fix it yet. I thought it was somehow related to my skin during pregnancy, but its been a month after my son was born and its still happening.
 
 Laura Cackowski wrote:Insulin Pumpers is made possible by contributions from forum 
members and supporters in industry. Your tax deductible donation
of $1.00 or $2.00 per month is needed so that Insulin Pumpers can 
continue to serve you and diabetes community. Please visit:

http://www.insulin-pumpers.org/donate.shtml

Your annual contribution will eliminate this header from your IP mail

Hi

I am wondering if anyone else experienced this situation. a Few hours after 
i insert a quickset the area around the set gets so itchy that i cant stand 
it and when i take it out to put a new one in i get a red itchy bump and a 
rash. I been having bumps but this one hasnt gone away. I also Have put in 3 
sets in the last 2 days have gotten bumps and rashes everytime. Also do you 
know if all the infusion sets yous the same Glue? HELP

Laura





_________________________________________________________________
Join the worlds largest e-mail service with MSN Hotmail. 
http://www.hotmail.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml


---------------------------------
Do you Yahoo!?
Faith Hill - Exclusive Performances, Videos, & more
faith.yahoo.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml